MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPRAY SETS; SEALANT,POLYMERIZING

BAXTER HEALTHCARE CORPORATION SPRAY SETS; SEALANT,POLYMERIZING
Catalog Number 0600021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Pericardial Effusion (3271)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a mitral valve repair and pulmonary artery banding for an atrioventricular septal defect wherein coseal surgical sealant, easyspray, and coseal spray set were utilized.Five days post operative (post-op) a pericardial effusion was reported (no further information conveyed).Twenty-two days post-op the patient experienced a fever (not further specified).Day twenty-three postop, a hear computed tomography scan (ct scan) was performed and it revealed suspected upper mediastinal abscess.This same day unspecified antibiotics were initiated.Forty-seven days post-op the patient had recovered from the postoperative mediastinitis.The antibiotic therapy was continued as ¿prophylactic administration¿.Pericardial effusion outcome was not reported.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
A2: age at time of event: reported date of birth was an unspecified date in (b)(6) 2024.A4: weight: 3.554kg.Height of patient 53.5cm.E1: initial reporter address: (b)(6).G1: device manufacturer postal code: 7860.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPRAY SETS
Common Device Name
SEALANT,POLYMERIZING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - LESSINES
boulevard rene branquart 80
lessines
BE  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19060174
Report Number1416980-2024-01564
Device Sequence Number6030262
Product Code NBE
UDI-Device Identifier00085412087788
UDI-Public(01)00085412087788
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PMA P030039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0600021
Device Lot Number32023492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COSEAL SURGICAL SEALANT; EASYSPRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 MO
Patient SexFemale
Patient Weight4 KG